# SDR UPS00832955

- Difficulty date: May 31, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON SEAT TRACK A BETWEEN FS 40 TO 70.  CUT OUT DAMAGED SECTION OF TRACK, SPLICED IN NEW SECTION IAW DC8 SRM 51-1-24 & UP EO DC8-53B-003.
